An extension of a boundedness result for singular integral operators
dc.authorid | 0000-0002-5639-0648 | |
dc.contributor.author | Karlı, Deniz | en_US |
dc.date.accessioned | 2016-04-08T08:42:20Z | |
dc.date.available | 2016-04-08T08:42:20Z | |
dc.date.issued | 2016-03-30 | |
dc.department | Işık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.department | Işık University, Faculty of Arts and Sciences, Department of Mathematics | en_US |
dc.description.abstract | We study some operators originating from classical Littlewood–Paley the- ory. We consider their modification with respect to our discontinuous setup, where the un- derlying process is the product of a one-dimensional Brownian motion and a d-dimensional symmetric stable process. Two operators in focus are the G? and area functionals. Using the results obtained in our previous paper, we show that these operators are bounded on Lp. Moreover, we generalize a classical multiplier theorem by weakening its conditions on the tail of the kernel of singular integrals. | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.citation | Karlı, D. (2016). An extension of a boundedness result for singular integral operators. Colloquium Mathematicum, 145(1), 15-33. doi:10.4064/cm6722-1-2016 | en_US |
dc.identifier.doi | 10.4064/cm6722-1-2016 | |
dc.identifier.endpage | 33 | |
dc.identifier.issn | 0010-1354 | |
dc.identifier.issn | 1730-6302 | |
dc.identifier.issue | 1 | |
dc.identifier.scopus | 2-s2.0-84975889735 | |
dc.identifier.scopusquality | Q3 | |
dc.identifier.startpage | 15 | |
dc.identifier.uri | https://hdl.handle.net/11729/827 | |
dc.identifier.uri | http://dx.doi.org/10.4064/cm6722-1-2016 | |
dc.identifier.volume | 145 | |
dc.identifier.wos | WOS:000377870000002 | |
dc.identifier.wosquality | Q4 | |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | Science Citation Index Expanded (SCI-EXPANDED) | en_US |
dc.institutionauthor | Karlı, Deniz | en_US |
dc.institutionauthorid | 0000-0002-5639-0648 | |
dc.language.iso | en | en_US |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.publisher | Polska Akademia Nauk | en_US |
dc.relation.ispartof | Colloquium Mathematicum | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Multiplier | en_US |
dc.subject | Symmetric stable process | en_US |
dc.subject | Singular integrals | en_US |
dc.subject | Probabilistic Littlewood–Paley functions | en_US |
dc.subject | Area functional | en_US |
dc.subject | G∗ functional | en_US |
dc.subject | Inequality | en_US |
dc.title | An extension of a boundedness result for singular integral operators | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |